Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Itching near anus after bowel movement, frequent bowel movements. Taken fiber powder and tablets. Advice? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1230 Questions
Doctor:Good morning
User:I have a problem
Doctor:Please proceed
User:I have been facing a quite embarrassing problem for past one month. My ass hole itches a lot sometimes specially after coming from nature' call. I feel I have infection in my ass hole. Also I have to go to rest room at least 5-6 a times a day as I don't feel clear motion in the morning.I had visited Asiatic Institute of Gastroenterology a year ago. they had said everything is normal except the fact that your intestine movement is slow. They had given me some medications which included fiber powder and tablets to continue but that didn't help me much. Pleas advise.
Doctor:Please give me moment while I read your query
Doctor:In my opinion, it seems like a worm infestation
Doctor:Have you taken deworming medicine anytime now ?
Doctor:Please take this medicine
Doctor:Tablet Mebendazole 100mg twice daily for 3 days
Doctor:one in the morning and one in the night after food
Doctor:Did you follow the prescription?
Doctor:Thank you too
User:which prescription?
Doctor:The one that I just mentioned about Mebendazole
User:is this a serious issue?
Doctor:Not at all
Doctor:It is a common problem
Doctor:Good day ahead
Doctor:Do you have more queries?
User:one more please
Doctor:Please proceed
Doctor:Sure, my pleasure
User:why I dont get clear motion in the morning
User:I have to go many times a day
Doctor:It is probably because of an irritable bowel
User:the medicine that Asiatic instituute of Gasteoentrology
User:prescribed were
User:Lacti fiber and Normaxin
User:I had followed the dose but that dint help much
User:why I have irritable bowel ...any specific cause and how to get rid of this?
Doctor:The cause is multifactorial
Doctor:Because of increased pain sensation in the intestines
User:can you please explain
Doctor:It is concerned with an altered motility of the intestines
Doctor:in simple ways, the way the intestines respond to food is different
Doctor:The intestines become more motile
Doctor:increased perception of pain
Doctor:There is a relation to the chemicals in the brain with the intestinal motility
User:does it have any adverse effect
User:I mean does my body lack nutrition because of food not getting mixed with blood and flushing out of body
Doctor:over time, it hampers the daily activity of a person
Doctor:Nothing like that
User:so what is the solution..please advise.. how can I get rid of this? It is affecting my daily activity
Doctor:The management is
Doctor:Dietary changes
Doctor:you should have more fiber in your diet
Doctor:Medications like Dicyclomine and amitryptilline help too
User:so should I take any medicine now
Doctor:Not until a confirmation is made
User:as I mentioned earlier I did take Lacti fiber and Normaxin but that did not help much
Doctor:Both are not definitive treatment in your case
User:both means what ? the worm medicine u suggested too/
User:or that I can take
Doctor:No, Lacti fiber and Normaxin are both not definitive treatment for you
Doctor:MMebendazole is the treatment
Doctor:Please take it
User:are u physician?
Doctor:Hope you have followed my suggestions
Doctor:Yes, I am
Doctor:Thank you too
Doctor:Happy weekend
User:If I have to talk to a specialist like dermatoligist?
User:how can I get in touch
Doctor:You may post a query to the concerned specialist
Doctor:Would you like assistance on that?
User:but how to talk in real time
User:like I am chatting with u?
Doctor:Sorry, the specialists are not available on chat
Doctor:Is there anything else that I may help you with?
User:ok thanks
User:No problem
User:Thankyou very much for your time
Doctor:Take care
Doctor:Bye for now
User:u really helped me today
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor